Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Suffered with series of veneral disease, on glevo after taking doxicycline, difficulty in maintaining erection. How can I fix this?

Good afternoon.I am 34yrs old,i am not married n have suffered a serise of Veneral disease especially chlamydia ,in 2005 i masturbated for a few months same with 2006 and 7,i finally treated the chlam infection in 2010 and in 2011 i had unproted sex and the infection came back,i have tried to treat it again to no avail,presently i am taking glevo after having taken doxicycline 100 3weeks ago,My question is this,i can t have full sex with my partner,difficult to get a second erection and the first erection does not usually last long.What can i do to solve all these complication Dr.thank you .
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi i thin u are suffering from erectile dysfunction.it can be due to anxiety ,nervous dysfunction or diabetes,rule out diabetes then tret the condition with siotone twice daily ,neurokind plus in the morning and fludac 20 mg at night.if not cured go for testosterone levels and if it is less take injection of testosterone undeconate
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor